# SDR YENA201903130130

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 58,332 hours, 20,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FR 36 AND LONGITUDINAL BEAM (Y +1292.0); REF NR 2019-87120 W/O 2019 49/1 PERFORMED REPAIR ON FR 36 AND LONGITUDINAL BEAM (Y +1292.0) PRESSURE PANEL ATTACHMENT INBOARD HOLE IN FWD CARGO COMPARTMENT IAW EA # 53-0121-19 REPAIR IS LIFE LIMITATION OF 6 MONTHS FROM THE TIME OF REPAIR EMBODIMENT TOOL USED P/N PHASER 3D S/N 587435107 DUE DATE OCT 04 2019.
